MathSciNet Relay Station
MathSciNet bibliographic data
MR2834845 40A05 (40C05)
Bartoszewicz, Artur; Gła̧b, Szymon Algebrability of conditionally convergent series with Cauchy product. J. Math. Anal. Appl. 385 (2012), no. 2, 693–697.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement